... Everyone else seems to be doing great and I feel like death... Day 3
Sorry you're having a rough time early on in treatment. Headaches, nausea and fatigue seem to be the three most common side effects from taking Harvoni and Ribavirin. I have just completed week 8 of my prescribed 24 week treatment. I had headaches from the start more than likely from the Riabavirin. I increased my water intake to 3 to 4 quarts every day and the headaches subsided in intensity immediately. I'm rarely bothered by them now. Water works. I still have fatigue. I just came from my 8 week follow up and the doc said the fatigue is directly attributed to my hemoglobin dropping. We're hoping that levels off as each set of blood work for me has shown a gradual decline. For nausea and acid reflux my doc said no more spicy food, no fried food at all and never overeat, no seconds, just stop and drink a glass of water. My nausea and acid reflux has all but stopped.
I hope this helps! Ramp up the water! Keep going! This Harvoni is a miracle drug! I was virus free after two weeks. My initial load was 12.3 million units and I am clean. I hope you are clear soon as well. Keep us posted!
I started harvoni 4 weeks ago I had a couple of headaches started on day three ,I started drinking more water and pom and backed up on sugar and sodium ,water and plenty of fluids seem to work and helps with head aches when I get overheated I get the headaches more , so watch getting over heated , I'm keeping a daily journal so I can see what I'm doing from day too day ,Hope you feel better try drinking lot of water!!!
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How do you deal with nausea? I've dealt with my migraines long enough that I can handle the pain of?
Posted 5 Sep 2013 • 7 answers
Posted 6 Feb 2015 • 2 answers
Posted 28 Feb 2015 • 1 answer
Posted 20 Dec 2015 • 3 answers
Im on my 4th day of harvoni, experienceing upset stomach, headache,mild nausea I would like to know?
Posted 1 Mar 2016 • 5 answers